# SDR AWXA960162

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLIGHT 3838 - DURING ROUTINE SCHEDULED C-3 MAINTENANCE CHECK, FOUND A TEMPORARY REPAIR INSTALLED AT BS 620, .5 INCH BELOW STRINGER 16L.  REMOVED TEMPORARY REPAIR, FABRICATED EXTERNAL DOUBLER AND REPAIR PARTS PER ENGINEERING REPAIR NR 5-53-33-01 AND INSTALLED.  (M)
